African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 240

Full Length Research Paper

Estimates for contraction oscillatory integral operators on Lp – spaces

Ahmed Himadan Ahmed1* and Shawgy Hussein2
  1Department of Mathematics, College of Science, Al-Jouf University, Saudi Arabia. 2Department of Mathematics, College of Science, Sudan University of Science and Technology, Sudan.
Email: [email protected]

  • Article Number - 32C8E452365
  • Vol.4(4), pp. 184 - 191, April 2011
  •  Accepted: 04 January 2011
  •  Published: 30 April 2011

Abstract

 

In this study, we shall prove that the oscillatory integral operator can be reduced to the study of another contraction oscillatory integral operator, with a fixed point which leads to a sharp estimate.

 

Key words: Oscillatory integrals operator, bilinear forms, Fourier transform, non singular matrix, intertwining.

  • Articles on Google by: